# SDR GUUA11100801

- Difficulty date: November 10, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 27,356 hours, 32,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED EXFOLIATION AT LOWER FUSELAGE SKIN AT FS 250.750 STRINGER 15L.  REMOVED DAMAGED SKIN AND INSTALLED REPAIR DOUBLER PER BEECH STRUCTURAL REPAIR MANUAL 51-70-06.
